Nasze serwisy używają informacji zapisanych w plikach cookies. Korzystając z serwisu wyrażasz zgodę na używanie plików cookies zgodnie z aktualnymi ustawieniami przeglądarki, które możesz zmienić w dowolnej chwili. Więcej informacji odnośnie plików cookies.

Obowiązek informacyjny wynikający z Ustawy z dnia 16 listopada 2012 r. o zmianie ustawy – Prawo telekomunikacyjne oraz niektórych innych ustaw.

Wyłącz komunikat

 
 

Logowanie

Logowanie za pomocą Centralnej Usługi Uwierzytelniania PRz. Po zakończeniu pracy nie zapomnij zamknąć przeglądarki.

Journal of Mathematics and Applications

Journal of Mathematics and Applications
01/36, DOI: 10.7862/rf.2013.1

A Companion of the generalized trapezoid inequality and applications

Mohammad W. Alomari
Submitted by: Jan Stankiewicz

DOI: 10.7862/rf.2013.1

Abstract

A sharp companion of the generalized trapezoid inequality is introduced. Applications to quadrature formula are pointed out.

Full text (pdf)

References

  1. M.W. Alomari, New sharp inequalities of Ostrowski and generalized trapezoid type for the Riemann-Stieltjes integrals and applications, Ukrainian Math. J., to appear.
  2. M.W. Alomari, A companion of Ostrowski's inequality for the Riemann-Stieltjes integral ∫ba f(t)du(t), where f is of bounded variation and u is of r-H-Holder type and applications, Appl. Math. Comput., 219 (2013), 4792-4799.
  3. M.W. Alomari, A companion of Dragomir's generalization of Ostrowski's inequality and applications in numerical integration, Ukrainian Mathematical Journal, 64(4) (2012), 491-510.
  4. M.W. Alomari, A companion of Ostrowski's inequality for mappings whose first derivatives are bounded and applications in numerical integration, Kragujevac Journal of Mathematics, 36 (2012), 77-82.
  5. M.W. Alomari, A generalization of companion inequality of Ostrowski's type for mappings whose rst derivatives are bounded and applications and in numerical integration, Trans. J. Math. Mech., 4(2) (2012), 103-109.
  6. P. Cerone, S.S. Dragomir, C.E.M. Pearce, A generalized trapezoid inequality for functions of bounded variation, Turk. J. Math., 24 (2000), 147-163.
  7. P. Cerone and S.S. Dragomir, Trapezoidal-type rules from an inequalities point of view, Handbook of Analytic-Computational Methods in Applied Mathematics, Editor: G. Anastassiou, CRC Press, New York (2000), 65-134.
  8. P. Cerone and S.S. Dragomir, Midpoint-type rules from an inequalities point of view, Handbook of Analytic-Computational Methods in Applied Mathematics, Editor: G. Anastassiou, CRC Press, New York (2000), 135-200.
  9. S.S. Dragomit, Ostrowski integral inequality for mappings of bounded variation, Bull. Austral. Math. Soc., 60 (1999) 495-508.
  10. S.S. Dragomir and C.E.M. Pearce, Selected Topics on Hermite-Hadamard Inequalities and Applications, RGMIA Monographs, Victoria University, 2000. Online: http://www.staff.vu.edu.au/RGMIA/monographs/hermite hadamard.html
  11. S.S. Dragomir and Th.M. Rassias (Ed.), Ostrowski Type Inequalities and Applications in Numerical Integration, Kluwer Academic Publishers, Dordrecht, 2002.
  12. K.L. Tseng, G.S. Yang, S.S. Dragomir, Generalizations of weighted trapezoidal inequality for mappings of bounded variation and their applications, Mathematical and Computer Modelling, 40 (2004) 77-84.
  13. A. Guessab and G. Schmeisser, Sharp integral inequalities of the Hermite-Hadamard type, J. Approx. Th., 115 (2002), 260{288.
  14. S.S. Dragomir, A companion of Ostrowski's inequality for functions of bounded variation and applications, RGMIA Preprint, Vol. 5 Supp. (2002) article No. 28. [http://ajmaa.org/RGMIA/papers/v5e/COIFBVApp.pdf]
  15. Z. Liu, Another generalization of weighted Ostrowski type inequality for mappings of bounded variation, Appl. Math. Lett. accepted DOI: 10.1016/j.aml.2011.09.020.
  16. W.-J. Liu, Some Weighted Integral Inequalities with a Parameter and Applications,
    Acta Appl Math., 109 (2010), 389-400.

About this Article

TITLE:
A Companion of the generalized trapezoid inequality and applications

AUTHORS:
Mohammad W. Alomari

AUTHORS AFFILIATIONS:
Department of Mathematics, Faculty of Science, Jerash University, 26150 Jerash, Jordan

SUBMITTED BY:
Jan Stankiewicz

JOURNAL:
Journal of Mathematics and Applications
01/36

KEY WORDS AND PHRASES:
Trapezoid inequality, Midpoint inequality, Ostrowski's inequality Bounded variation, Lipschitzian, Monotonic

FULL TEXT:
http://doi.prz.edu.pl/pl/pdf/jma/50

DOI:
10.7862/rf.2013.1

URL:
http://dx.doi.org/10.7862/rf.2013.1

RECEIVED:
2011-12-01

ACCEPTED:
2013-06-30

COPYRIGHT:
Publishing House of Rzeszow University of Technology Powstańców Warszawy 12, 35-959 Rzeszow

POLITECHNIKA RZESZOWSKA im. Ignacego Łukasiewicza; al. Powstańców Warszawy 12, 35-959 Rzeszów
tel.: +48 17 865 11 00, fax.: +48 17 854 12 60
Administrator serwisu: